# SDR UALA2012081004345

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 35,605 hours, 15,655 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SUN VISOR DEFECTIVE,  FELL OUT OF SOCKET ON FIRST MOVEMENT.  REINSTALLED CAPTAINS SUN VISOR INTO THE SOCKET AND SECURED.  OPS CHECKED GOOD.
